Advertisement

Mathematische Annalen

, Volume 185, Issue 2, pp 134–160 | Cite as

Hecke operators on Γ0(m)

  • A. O. L. Atkin
  • J. Lehner
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Eichler, M.: Quaternäre quadratische Formen und die Riemannsche Vermutung für die Kongruenzzetafunktionen. Arch. der Math.5, 355–366 (1954).Google Scholar
  2. 2.
    Gantmacher, F. R.: The theory of matrices. New York: Chelsea 1959.Google Scholar
  3. 3.
    Gunning, R. C.: Lectures on modular forms. Princeton: University Press 1962.Google Scholar
  4. 4.
    Hecke, E.: Über Modulfunktionen und die Dirichletschen Reihen mit Eulerscher Produktentwicklung, I, II. Math. Ann.114, 1–28, 316–351 (1937).Google Scholar
  5. 5.
    -- Analytische Arithmetik der positiven quadratischen Formen. Kgl. Danske Videnskabernes Selskab. XIII,12 (1940).Google Scholar
  6. 6.
    Igusa, J.-I.: Kroneckerian model of fields of elliptic modular functions. Amer. J. Math.81, 561–577 (1959).Google Scholar
  7. 7.
    Lehner, J.: Discontinuous groups and automorphic functions. Providence, 1964.Google Scholar
  8. 8.
    —— Newman, M.: Weierstrass points of Γ0(n). Ann. of Math.79, 360–368 (1964).Google Scholar
  9. 9.
    Newman, M.: The normalizer of certain modular subgroups. Canad. J. Math.8, 29–31 (1956).Google Scholar
  10. 10.
    Petersson, H.: Konstruktion der sämtlichen Lösungen einer Riemannschen Funktionalgleichung durch Dirichlet-Reihen mit Eulerscher Produktentwicklung, I, II, III. Math. Ann.116, 401–412 (1939),117, 39–64 (1939),117, 277–300 (1940).Google Scholar
  11. 11.
    Rankin, R. A.: Hecke operators on congruence subgroups of the modular group. Math. Ann.168, 40–58 (1967).Google Scholar
  12. 12.
    Selberg, A.: On the estimation of Fourier coefficients of modular forms. Proc. Symposium Pure Math. (Amer. Math. Soc.) VIII, 1–15 (1965).Google Scholar
  13. 13.
    Shimura, G.: Sur les intégrales attachées aux formes automorphes. J. Math. Soc. Japan11, 291–311 (1959).Google Scholar
  14. 14.
    Weil, A.: On some exponential sums. Proc. Acad. Sci. USA.34, 204–207 (1948).Google Scholar
  15. 15.
    —— Über die Bestimmung Dirichletscher Reihen durch Funktionalgleichungen. Math. Ann.168, 149–156 (1967).Google Scholar
  16. 16.
    Wohlfahrt, K.: Über Operatoren Heckescher Art bei Modulformen reeller Dimension. Math. Nachr.16, 233–256 (1957).Google Scholar

Copyright information

© Springer-Verlag 1970

Authors and Affiliations

  • A. O. L. Atkin
    • 1
  • J. Lehner
    • 2
    • 3
  1. 1.The Atlas Computer LaboratoryChilton, DidcotEngland
  2. 2.Dept. of MathematicsThe University of MarylandCollege ParkUSA
  3. 3.The National Bureau of StandardsWashington, D.C.USA

Personalised recommendations